| Model Number |
DDPC3D4 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient received anti-tachycardia pacing (atp) and high voltage therapy for possible atrial fibrillation (af) with rapid ventricular response or supra ventricular tachycardia (svt) that was detected as ventricular fibrillation (vf).It was additionally reported that the implantable cardioverter defibrillator (icd) detected a possible episode of atrial fibrillation (af) with rapid ventricular response as an episode of monitored ventricular tachycardia (vt).It was also reported that the right atrial (ra) lead exhibited undersensing during atrial tachycardia/atrial fibrillation (at/af) stored episodes resulting in termination of at/af detected event(s) in progress.The lead and device remain in use.No further patient complications have been reported as a result of this event.